# SDR DALA2018101005990

- Difficulty date: October 7, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 68,402 hours, 27,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 GUST LOCK INOP. REMOVED AND REPLACED HOLD-OPEN LOCK COLLAR PER AMM 52-11-08. OK FOR SERVICE.
